Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 61, NWS Cheyenne, WY

June 10, 2015Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 10, 2015, 2:47 PM MDT for Sioux County, Nebraska. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 2:47 PM MDT (20:47 UTC)
Expired
Jun 10, 2015, 3:09 PM MDT
In force
22 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sioux County, NE

The radar

The Rapid City radar (KUDX), 180 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 3:00 PM MDTHAIL 1Harrison, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 8.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS55 KCYS 102047
SVRCYS
NEC165-102130-
/O.NEW.KCYS.SV.W.0061.150610T2047Z-150610T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
247 PM MDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 330 PM MDT

* AT 246 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARRISON...
  OR 32 MILES EAST OF LUSK...DRIFTING SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...PUBLIC AND EMERGENCY RESPONDERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HARRISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4266 10394 4279 10388 4271 10351 4247 10365
TIME...MOT...LOC 2046Z 293DEG 13KT 4268 10383 

HAIL...1.00IN
WIND...60MPH

$$

TJT
1 follow-up statement
866 
WWUS55 KCYS 102109
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT WED JUN 10 2015

NEC165-102119-
/O.CAN.KCYS.SV.W.0061.000000T0000Z-150610T2130Z/
SIOUX NE-
309 PM MDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIOUX COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS UP TO 
50 MPH AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4266 10394 4279 10388 4271 10351 4247 10365
TIME...MOT...LOC 2107Z 293DEG 13KT 4257 10349 

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:28 PM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 10, 12:28 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHEYENNE WY
1228 PM MDT WED JUN 10 2015

.UPDATE...
ISSUED AT 1222 PM MDT WED JUN 10 2015

QUICK UPDATE TO RAISE POPS AND LOWER HOURLY TEMPS A BIT FOR THE
SOUTHERN NEBRASKA PANHANDLE. MOSTLY SHOWERS ON THE RADAR AT THIS
TIME BUT WILL GET SOME ISOLATED THUNDERSTORM ACTIVITY TOWARDS LATE
AFTERNOON. KEPT FLASH FLOOD WATCH GOING ACROSS THE NORTHERN
COUNTIES THROUGH TOMORROW...BUT AFTER GIVING A LOOK AT THE 12Z
DATA LOOKS PROBABLE THAT WE WILL HAVE TO EXTEND THE WATCH SOUTH TO
THE COLORADO BORDER AS MODELS ARE HITTING THE LARAMIE TO KIMBALL
ZONES HARDER FOR HEAVY RAINFALL TOMORROW. UPDATED FLASH FLOOD
WATCH WILL BE RELEASED BY 3 PM WITH REGULAR FORECAST PACKAGE.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 503 AM MDT WED JUN 10 2015

AN UPPER-LEVEL TROUGH CONTINUES TO SPIN OFF THE COAST OF WESTERN CA
THIS AM. WATER VAPOR SATELLITE IMAGERY SHOWS ABUNDANT MID AND HIGH
LEVEL MOISTURE ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BLANCA
ADVECTING INTO EASTERN UT/WESTERN CO. SHOWERS AND THUNDERSTORMS WILL
BE MORE WIDESPREAD TODAY WITH THE INCREASING MOISTURE AND A LEAD MID
LEVEL SHORTWAVE PROGGED TO LIFT INTO SOUTHEAST WY AFTER 18Z. MODELED
QPF HAS BEEN VERY INCONSISTENT FROM RUN-TO-RUN...GIVING WAY TO A LOT
OF UNCERTAINTY WITH PRECIP COVERAGE/INTENSITY. STILL BELIEVE LARGER
SCALE FORCING ALOFT...COMBINED WITH LLVL CONVERGENCE ASSOCIATED WITH
SURFACE CYCLOGENESIS OVER EAST CENTRAL WY WILL PROVIDE A FOCUS FOR
CONVECTIVE DEVELOPMENT BY MID AFTN. FLOW ALOFT AND ASSOCIATED DEEP
LAYER SHEAR SHOULD BE A BIT STRONGER THAN YESTERDAY...SO THERE IS A
RISK FOR A FEW SEVERE STORMS ACROSS OUR NORTHERN TIER OF COUNTIES W/
AROUND 1000 J/KG CAPES PER NAM BUFKIT SOUNDINGS. STORM COVERAGE MAY
BE LIMITED BY WARM H7 TEMPS AROUND +12 DEG C. THE LATEST SPC DAY 1
OUTLOOK MAINTAINS A SLGT RISK ACROSS FROM EAST CENTRAL WYO INTO THE
NORTHERN NEB PANHANDLE. BIGGER THREAT APPEARS TO BE VERY HEAVY RAIN
THOUGH WITH PWAT VALUES SOME 2-4 STANDARD DEVIATIONS ABOVE NORMAL
OVER MUCH OF THE CWA (UPWARDS OF 1.2 INCHES). THIS COMBINED WITH
TALL/SKINNY CAPE PROFILES SHOULD SUPPORT EFFICIENT RAIN PRODUCTION.
GIVEN SATURATED SOILS AND EXISTING HIGH STREAM FLOWS...WE ISSUED A
FLASH FLOOD WATCH STARTING THIS AFTN ALONG AND NORTHEAST OF A DGW-
BFF LINE. HEAVY RAIN COULD OCCUR WITH ANY THUNDERSTORMS ALONG THE
I80 CORRIDOR AS WELL...BUT A MORE ISOLATED COVERAGE OF STORMS MAY
LIMIT FLASH FLOOD CONCERNS IN THE NEAR TERM.

THE THREAT FOR FLASH FLOODING WILL LIKELY CONTINUE ON THURSDAY AS
THE MAIN TROUGH AXIS SHIFTS INTO THE CENTRAL ROCKIES. GFS/ECM/NAM
ALL SHOW CONSIDERABLE LLVL UPSLOPE DEVELOPING ALONG THE LARAMIE
RANGE WITH WIDESPREAD DEW POINTS IN THE UPPER 50S TO AROUND 60 F
OVER THE HIGH PLAINS. PRECIPITABLE WATER VALUES FROM THE GFS ARE
STILL PROGGED TO BE WELL OVER AN INCH AT 21Z. EFFICIENT WARM RAIN
PROCESSES ARE EXPECTED GIVEN THERMODYNAMIC PROFILES IN PLACE. STORM
MOTIONS COULD BE VIRTUALLY STATIONARY ON THU AS H7-H3 FLOW WILL BE
10 KTS OR LESS. THIS MAY EVENTUALLY WARRANT A FLASH FLOOD WATCH FOR
THE SOUTHERN LARAMIE RANGE AND ADJACENT HIGH PLAINS ALONG THE I-80
CORRIDOR. PER COORDINATION WITH BOU/LBF...DECIDED THAT IT IS STILL
TOO EARLY FOR A WATCH AS TODAYS THREAT FOR FLASH FLOODING SHOULD BE
RATHER ISOLATED COMPARED TO THU. OVERALL CONDITIONS SHOULD START TO
DRY OUT ON FRI AS THE TROUGH AND ASSOCIATED MID LEVEL MOISTURE PLUME
SHIFT EAST OF THE CWA. SOME SHOWERS/TSTMS ARE EXPECTED TO LINGER IN
THE MOUNTAINS THOUGH. COLD AIR ALOFT ASSOCIATED WITH THE UPPER LEVEL
SYSTEM COMBINED WITH WIDESPREAD LLVL CLOUDS/PCPN SHOULD KEEP TEMPS
BELOW NORMAL AFTER TODAY. SHOULD STILL SEE PLENTY OF 80S ON WED AFTN
WITH MORE ISOLATED COVERAGE OF CONVECTION EARLY IN THE DAY.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 503 AM MDT WED JUN 10 2015

SLOW-MOVING UPPER TROUGH WILL FILL AS IT PHASES WITH THE MEAN FLOW
FRIDAY NT/SATURDAY MORNING. SATURDAY WILL BE THE FIRST DAY OF
RETURN FLOW IN THE LLVLS AS MOISTURE OF THE GULF ADVECTS NORTH
THROUGH THE WRN PLAINS. ALTHOUGH A WK CAPPING INVERSION WILL BE
PRESENT AT AROUND 10KFT MSL...KEPT ISOLD THUNDER CHANCES SATURDAY
AFTERNOON/EVENING IN THE EVENT ITS ABLE TO BREAK. HOWEVER...EXPECT
BEST COVERAGE OVR THE SOUTHEAST WY MOUNTAINS. WEAK STEERING FLOW
SUNDAY WILL LIMIT CONVECTIVE ACTIVITY...SO KEPT FORECAST DRY FOR
MOST LOCALES. ACTIVE WEST/SOUTHWEST FLOW WILL STRENGTHEN OVR THE
AREA MONDAY/TUESDAY. ALTHOUGH TIMING/STRENGTH DIFFERENCES
EXIST...BOTH THE ECMWF AND GFS HINT AT STRONGER SHORTWAVE MOVING
THRU THE REGION EITHER LATER MONDAY OR AT SOME POINT ON TUESDAY.
IT APPEARS THAT THE BEST SHOWER/THUNDERSTORM CHANCES WILL BE
ACROSS EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE
GIVEN CURRENT TRAJECTORY...BUT ITS TOO FAR OUT TO HAVE MUCH
CONFIDENCE IN THE TIMING AND PLACEMENT OF INDIVIDUAL SHORTWAVES.
FOR NOW HAVE STEERED RAIN CHANCES UP A TAD GIVEN THIS TREND.
SEASONAL TEMPERATURES RETURN OVR THE WEEKEND AND EARLY NEXT WEEK
AS H7 TEMPS OF 12-14C BOOST HIGHS BACK INTO THE 70S TO LOW/MID
80S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1222 PM MDT WED JUN 10 2015

VFR/MVFR CATEGORY EXPECTED INTO THE EVENING WITH SHOWERS AND
ISOLATED THUNDERSTORMS MOSTLY NOTED ACROSS THE WESTERN NEBRASKA
PANHANDLE WEST INTO THE CHEYENNE AND LARAMIE AREAS. CONTINUED
TREND OF DROPPING CEILINGS AND VISIBILITIES DOWN TO MVFR AFTER
MIDNIGHT ACROSS THE WESTERN NEBRASKA PANHANDLE...THEN DOWN TO IFR
ON CEILINGS AT CHADRON AFTER DAYBREAK TOMORROW.

&&

.FIRE WEATHER...
ISSUED AT 404 AM MDT WED JUN 10 2015

NO FIRE WEATHER CONCERNS THROUGH THE REST OF THE WEEK. THUNDERSTORMS
WITH HEAVY RAINFALL ARE EXPECTED TO BECOME MORE WIDESPREAD TODAY AND
THURSDAY...WITH LOCALIZED FLASH FLOODING POSSIBLE. WETTING RAINS ARE
LIKELY ACROSS MUCH OF THE AREA OVER THE NEXT 48 HOURS. CONDITIONS
WILL BECOME DRIER INTO THE WEEKEND...WITH THE EXCEPTION OF ISOLATED
SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS.

&&

.HYDROLOGY...
ISSUED AT 404 AM MDT WED JUN 10 2015

SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED THIS
AFTERNOON THROUGH THURSDAY AS REMNANT MOISTURE FROM TROPICAL STORM
BLANCA LIFTS NORTHWARD. THESE RAINS MAY LEAD TO FLASH FLOODING WITH
SATURATED SOILS AND SEVERAL RIVERS...STREAMS AND RESERVOIRS ALREADY
AT CAPACITY FROM RECENT HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT
THIS AFTERNOON THROUGH THURSDAY FOR AREAS ALONG AND NORTHEAST OF A
LINE FROM DOUGLAS TO SCOTTSBLUFF. MORE WIDESPREAD STORMS COULD OCCUR
ALONG THE LARAMIE RANGE ON THURSDAY...AND THE FLASH FLOOD WATCH MAY
NEED TO BE EXPANDED ONCE CONFIDENCE INCREASES WITH THE PLACEMENT OF
HEAVIER PRECIPITATION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR WYZ101-102-107-
     108.

NE...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NEZ002-003-019-
     095-096.

&&

UPDATE...JG
SHORT TERM...CLH
LONG TERM...CAH
AVIATION...JG
FIRE WEATHER...CLH
HYDROLOGY...CLH
Hazardous weather outlook, Jun 10, 5:52 AM MDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
552 AM MDT WED JUN 10 2015

WYZ101-103>107-109>119-111200-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
552 AM MDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD TODAY AND
TONIGHT AS TROPICAL MOISTURE STREAMS NORTHEAST INTO THE REGION. A
FEW THUNDERSTORMS MAY BECOME STRONG ESPECIALLY ACROSS CONVERSE...
PLATTE AND LARAMIE COUNTIES THIS AFTERNOON CONTAINING GUSTY WINDS
AND SMALL HAIL. THE POTENTIAL FOR LOCALIZED 1 TO 2 INCHES OF RAIN
ON TOP OF THE ALREADY SATURATED SOIL CONDITIONS HAS PROMPTED A
FLASH FLOOD WATCH ACROSS PORTIONS OF EAST CENTRAL WYOMING THIS
AFTERNOON THROUGH THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY
AND THURSDAY NIGHT. NO SEVERE WEATHER IS EXPECTED. SEVERAL INCHES
OF ADDITIONAL RAIN WILL BE POSSIBLE ESPECIALLY ACROSS THE EASTERN
WYOMING PLAINS ON THURSDAY. IF THIS RAIN FALLS IN THE ALREADY
SATURATED BASINS...FLASH FLOODING WILL CONTINUE TO BE A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL OF ANY SIZE...GUSTY WINDS
AND ANY FLOODING AT ALL TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE AT 1-800-269-6220.

NEZ002-003-019>021-054-055-095-096-WYZ102-108-111200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY-
552 AM MDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD TODAY AND
TONIGHT AS TROPICAL MOISTURE STREAMS NORTHEAST INTO THE REGION. A
FEW THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON CONTAINING
LARGE HAIL AND DAMAGING WINDS. THE POTENTIAL FOR LOCALIZED 1 TO 2
INCHES OF RAIN ON TOP OF THE ALREADY SATURATED SOIL CONDITIONS HAS
PROMPTED A FLASH FLOOD WATCH ACROSS PORTIONS OF THE NORTHERN
NEBRASKA PANHANDLE AND EASTERN WYOMING THIS AFTERNOON THROUGH
THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY
AND THURSDAY NIGHT. NO SEVERE WEATHER IS EXPECTED. SEVERAL INCHES
OF ADDITIONAL RAIN WILL BE POSSIBLE ESPECIALLY ACROSS THE EASTERN
WYOMING PLAINS ON THURSDAY. IF THIS RAIN FALLS IN THE ALREADY
SATURATED BASINS...FLASH FLOODING WILL CONTINUE TO BE A
POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL OF ANY SIZE...GUSTY WINDS
AND ANY FLOODING AT ALL TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE AT 1-800-269-6220.

In the hours before

Special weather statement, Jun 10, 1:16 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
116 PM MDT WED JUN 10 2015

NEZ095-WYZ102-102000-
NORTH SIOUX NE-NIOBRARA COUNTY WY-
116 PM MDT WED JUN 10 2015

...SPECIAL WEATHER STATEMENT...

AT 115 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF HARRISON...OR 24 MILES EAST OF LUSK...MOVING
NORTHEAST AT 15 MPH.

HALF INCH SIZE HAIL AND WINDS AROUND 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN SIOUX
AND SOUTHEASTERN NIOBRARA COUNTIES.

LAT...LON 4268 10399 4280 10407 4299 10384 4275 10363
TIME...MOT...LOC 1915Z 230DEG 13KT 4279 10397
Local storm report, Jun 10, 2:17 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
217 PM MDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             HARRISON                42.69N 103.88W
06/10/2015  M1.00 INCH       SIOUX              NE   FIRE DEPT/RESCUE

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:39 AM MDTFlash Flood WatchCYSBanner, Box Butte, Dawes, Kimball, Scotts Bluff, Sioux38 hr
Jun 10, 1:16 PM MDTSpecial Weather StatementCYSSioux44 min
Jun 10, 1:48 PM MDTFlash Flood WarningCYSSioux4 hr
Jun 10, 2:15 PM MDTSevere Thunderstorm WarningCYSSioux30 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.